# SDR AU981192

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2R-G10
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 5079150811
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT TAILSPRING CRACKED AND BROKEN.  AIRCRAFT HAD BEEN PARKED OVERNIGHT WITH A FULL HOPPER.   PART TC: 1,775.
